# SDR CALA2019090201491

- Difficulty date: September 2, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 72,188 hours, 15,528 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: 7705402
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAT OVERHEAD LIGHT ON TAT PROBE LIGHT FIM 30-33-00-815-805 FOLLOWED. CURRENT SENSING RELAY FOUND AT FAULT. RELAY REPLACED AS PER WDM 30-33-11. RELAY PN 7705402 SN 08711.
